# SDR DALA2018101806150

- Difficulty date: October 17, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 53,550 hours, 24,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0788206) DURING INSPECTION FOUND CORROSION OUT OF LIMITS ON LT ZEE SIDEPLATE FROM STATION 727G TO STA 807. LEVEL CORROSION 2 SIDE PLATE LT STATION 727G TO 807 WAS REPLACED PER SRM 51-40-02.
